Please use this identifier to cite or link to this item:
Title: Series solutions for the Klein-Gordon equation in Schwarzschild space-time
Author: Elizalde, E. (Emili), 1950-
Keywords: Teoria de camps (Física)
Relativitat general (Física)
Partícules (Matèria)
Field theory (Physics)
General relativity (Physics)
Issue Date: 1989
Publisher: The American Physical Society
Abstract: Three pairs of independent solutions of the radial equation corresponding to a massive Klein-Gordon field in Schwarzschild space-time are given. They are defined through different series expansions for the cases r\ensuremath{\rightarrow}0, r\ensuremath{\rightarrow}\ensuremath{\infty}, and r\ensuremath{\sim}2GM.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1989, vol. 36, núm. 4, p. 1269-1272
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
35988.pdf341.27 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.